# SDR AALA202110086686

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 83,744 hours, 10,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772231
- Part serial: M8204
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 7,399 hours, 1,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 2L SLIDE PRESSURE GAUGE IS OUT OF VIEW IN WINDOW. REPLACED SLIDE PER CARD 72L800025001_L2.
